I am now on 40 mg of Viibryd and have some diarrhea (only in the morning) and the rest of the day is fine.Does anyone have suggestons on how to manage this.I watch my diet all the time.Thanks Mograce
15 Dec 2011
Hello mograce1. Bit of good news is that the diarrhea does ease up and more often than not, ends altogether. To the diarrhea, an over the counter drug might help, my minds pulling up a blank, but there are several sold. If it comes to me, I'll add them in the form of a coment, to this answer. Best wishes,pledge
30 Aug 2012
As stated, it should go away pretty quickly. Probiotics can help, but can also make you constipated, another side effect of Viibryd. Damned if you do something, damned if you don't do anything.
If things don't improve within a week, call your doctor's nurse and ask for some help.
Take with food, take with food, take with food. Nothing could be more important.
I am on 40mg and occasionally get diarrhea even now. It is kind of random and may depend on what I have eaten. I give it a 'who knows?' drink plenty of fluids and keep going.
Hang in there. It will get a lot better or you will get help from your doc. Either way improvement is just around the corner.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it OK to takie Imodium for Diarrhea from Viibryd?I have Irritable Bowel Syndrome and was taking small doses of Imodium for that before I started ...
1 answer • 14 Oct 2011
I was on Viibryd for over a year and went off because of the side effects to see if something else would work. Well, the other med didn't work ...
2 answers • 19 Feb 2013
... I've already had 3 bouts of diarrhea. I know that diarrhea is a side effect of Viibryd, but could it really occur this soon and so bad? ...
5 answers • 21 Mar 2013
Viibryd - This drug shrank my junk, had me seeing snake shadows out of the corners of my eyes and I?
... almost took someone on in a fight at the grocery store, thanks Vibryd. Weaned off 3 weeks ago - still having side effects. Worst drug I have ever ...
2 answers • 7 Dec 2013
I started on Vibryd about a year ago--20mg a day. I had tried lots of other stuff with and without alcohol, which was a major source of the ...
2 answers • 4 Jul 2014